# SDR ABXA070227

- Difficulty date: June 13, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 58,038 hours, 58,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Fitting
- Part number: 4911383503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FOOT AND CUSP WEB CORRODED.  REMOVED AND REPLACED FRAME FITTING AND REMOVED CORROSION FROM CUSP WEB IAW DC9 SRM.
